# SDR UALA2010101103785

- Difficulty date: October 11, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 49,974 hours, 13,947 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Out Of Adjust
- Location: Door 3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R WILL NOT OPEN. FOUND RETRACTABLE DOOR MECHANISM STOP BRACKET LOOSE AND JAMMING THE BOTTOM OF THE RETRACTABLE DOOR PREVENTING THE DOOR FROM DISARMING. ADJUSTED AND SECURED THE STOP BRACKET PER MM. DOOR ARMING FUNCTION, OPS CHKS GOOD.
